# SDR FDEA201609153259

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1818
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE FOUND CORRODED AT BS 1818, RBL 47.5.   REPAIRED IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
